MAUDE Adverse Event Report: BIOMET 3I 3I T3 TAPERED IMPLANT 5/4 X 13MM; DENTAL IMPLANT

BIOMET 3I 3I T3 TAPERED IMPLANT 5/4 X 13MM; DENTAL IMPLANT
Catalog Number BOPT5413
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implant for tooth site #46 disengaged & implant fell to the floor.Another implant was placed in the same procedure.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).
 
Additional Manufacturer Narrative
This report is being submitted to report corrected and additional information to 0001038806-2024-01009.The date of event was reported incorrectly and has now been corrected to 4/25/2024.The following sections are being reported: b3: date of event is corrected to 4/25/2024.D4: expiration date and unique identifier (udi) number.D6a: if implanted, give date.D6b: if explanted, give date.D9: device availability.H2: if follow-up, what type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: health effect - clinical code.H6: device code(s).H6: type of investigation.H6: investigation findings.H6: investigation conclusions.H10: additional narratives/data.Zimvie received one implant for evaluation.Visual and functional evaluation were performed.The implant had signs of use with debris on its internal threads.The implant engaged and disengaged with an in-house driver as intended.Dhr review was completed for the subject lot number.No deviations or non-conformance's, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was possibly user caused.However, a definitive root cause could not be determined since a device malfunction did not occur.Therefore, based on the available information, a device malfunction did not occur.The implant engaged and disengaged with an in-house driver as intended.The reported event was unconfirmed following functional testing and physical evaluation.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
3I T3 TAPERED IMPLANT 5/4 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19330211
Report Number0001038806-2024-01009
Device Sequence Number6816193
Product Code DZE
UDI-Device Identifier00844868029830
UDI-Public(01)00844868029830(17)251216(10)2020111345
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2025
Device Catalogue NumberBOPT5413
Device Lot Number2020111345
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2024
Supplement Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age37 YR
Patient SexMale
Patient EthnicityNon Hispanic